Rop!!!

Jack03

Member
hey guys, I was just wondering if any of you guys have experienced break outs or acne do to the increase in testosterone while using the ROP? And did any of you experience oily skin and if so was it bad? I don't have acne but I do have oily skin and was just wondering if this would make it worse or possibly help it out? Sorry if this question has been asked before but there is so many questions and threads out there will the ROP mentioned in it it is sort of hard to pin point exact answers. So thought I would just ask it here. Thanks for replys! Can't wait to receive my ROP!!!!
 

Super

Super Moderator
I know its helped my skin, and its helped shafty's out a lot as well. Ask him to. Thik of it this way, would talking a zinx supplement make you break out? no.
 
had it on for one month, yea I've been getting more hair, I feel working out is doing more for me, I wake up easier, bigger more reliable loads, the things great, even if you're skeptical on it, put it on, dont expect much, and see what happens, It's AMAZING! My acne seems EASIER to control after it, but that's just me
 

Members online

Top